# SDR AALA202208162950

- Difficulty date: August 16, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 79,024 hours, 31,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT SEAT ROW 4ABC INOPERATIVE. MAINTENANCE FOUND WIRE HARNESS  BROKEN AND REPLACED IT PER AMM 33-51-19. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
